Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 22, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 31, 2007, 6:00 PM CDT for Clinton County, Scott County, Iowa. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2007, 6:00 PM CDT (23:00 UTC)
- Expired
- Mar 31, 2007, 6:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
Counties Clinton County, IA, Scott County, IA
The radar
The Quad Cities radar (KDVN), 26 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 6:12 PM CDT | TSTM WND GST 60 | Dewitt, IA | SUSTAINED WINDS OF 45 TO 55 WITH GUSTS TO 60. HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 1:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.0 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDVN 312300 SVRDVN IAC045-163-312330- /O.NEW.KDVN.SV.W.0022.070331T2300Z-070331T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 600 PM CDT SAT MAR 31 2007 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CLINTON COUNTY IN EAST CENTRAL IOWA... SCOTT COUNTY IN EAST CENTRAL IOWA... * UNTIL 630 PM CDT. * AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM WHEATLAND TO ELDRIDGE...OR ALONG A LINE EXTENDING FROM 16 MILES EAST OF TIPTON TO DAVENPORT...AND MOVING NORTHEAST AT 50 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CALAMUS...LONG GROVE...GRAND MOUND...LOST NATION...DEWITT... WELTON...DELMAR AND CHARLOTTE THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 287 AND 294. THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 1 AND 5. THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. LAT...LON 4178 9089 4152 9067 4201 9025 4204 9083 $$ DLF
2 follow-up statements
000 WWUS53 KDVN 312313 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 612 PM CDT SAT MAR 31 2007 IAC045-163-312330- /O.CON.KDVN.SV.W.0022.000000T0000Z-070331T2330Z/ CLINTON IA-SCOTT IA- 612 PM CDT SAT MAR 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SCOTT AND CLINTON COUNTIES... AT 610 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM LOST NATION TO SCOTT COUNTY PARK...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF MAQUOKETA TO 10 MILES NORTH OF BETTENDORF...MOVING NORTHEAST AT 50 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEWITT...MCCAUSLAND...ELWOOD...WELTON...MALONE...DELMAR... CHARLOTTE...GOOSE LAKE AND BRYANT THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 291 AND 297. THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM FLOODING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING FOR EASTERN IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR NORTHWESTERN ILLINOIS. LAT...LON 4178 9089 4153 9058 4201 9025 4204 9083 $$ DLF
000 WWUS53 KDVN 312334 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 630 PM CDT SAT MAR 31 2007 IAC045-163-312340- /O.EXP.KDVN.SV.W.0022.000000T0000Z-070331T2330Z/ CLINTON IA-SCOTT IA- 630 PM CDT SAT MAR 31 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SCOTT AND CLINTON COUNTIES EXPIRES AT 630 PM CDT... THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...A LINE OF STRONG THUNDERSTORMS FROM DAVENPORT NORTH THROUGH DEWITT AND DELMAR ARE STILL CAPABLE OF PRODUCING 50 MPH WINDS...PEA SIZE HAIL AND VERY HEAVY RAIN. THE INTENSE RAIN FROM THESE STORMS COULD CAUSE WATER TO COVER ROADS AND SMALL STREAMS TO FLOOD. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING FOR EASTERN IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR NORTHWESTERN ILLINOIS. LAT...LON 4178 9089 4153 9058 4201 9025 4204 9083 $$ DLF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:14 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Mar 31, 3:14 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 314 PM CDT SAT MAR 31 2007 .SYNOPSIS... STRONG SURFACE LOW WAS JUST WEST OF OMA AT 19Z WITH WARM FRONT EXTENDING EAST ROUGHLY ALONG I-80. SOUTH OF THIS BOUNDARY... TEMPERATURES HAD RISEN INTO LOWER 70S IN DVN CWA WITH DEWPOINTS IN 60S. TO NORTH...TEMPS WERE IN UPPER 50S TO LOW 60S WITH BRISK E-SE WINDS. WV IMAGERY INDICATED UPPER LEVEL LOW JUST S-SW OF SURFACE POSITION IN SW NEB WITH STRONG DRY PUNCH AND 90 KT UPPER JET LIFTING OUT OF CENTRAL PLAINS. WIDESPREAD THUNDERSTORMS WERE OCCURRING NEAR THE CYCLONE AND IN WARM SECTOR TO ITS SE WITH FEW WEAKER SHOWERS ALONG ELEVATED WARM FRONT TO NORTH INTO SE WI. && .SHORT TERM...TONIGHT THROUGH SUNDAY... WITH SEVERE WEATHER ON-GOING AND TORNADO WATCH IN PLACE...LIMITED DISCUSSION THIS AFTERNOON. BEST SHORT TERM SEVERE POTENTIAL TO BE GREATEST WEST OF HIGHWAY 218 THROUGH LATE AFTERNOON WITH TORNADIC POTENTIAL AT THIS TIME LOOKING GREATEST ALONG WARM FRONT WEST OF IOWA CITY TO CEDAR RAPIDS LINE. IN THIS AREA...BREAKS OF SUNSHINE HAVE MAXIMIZED LOW LEVEL INSTABILITY. ALSO STORM RELATIVE HELICITY AND LOW LEVEL CONVERGENT FLOW STRONGEST AT THIS TIME. SEVERE RISK PHASES TO MORE LINEAR MODE AS NORTH TO SOUTH COLD FRONT ACROSS WESTERN MO LIFTS NORTHEAST UNDER UPPER DRY SLOT FOR SEVERE WIND POTENTIAL ALONG MS RIVER AND EASTWARD INTO EVENING. STRONG WINDS AT SURFACE NOTED BEHIND THE COLD FRONT TO CONTINUE ACROSS CWA TONIGHT WITH POTENTIAL FOR BRIEF GUSTS OVER 40 MPH THIS EVENING. SUNDAY...SURFACE LOW LIFTS INTO NORTHERN WI...LEAVING COOLER SHOWERY WEATHER WITH BRISK WINDS ACROSS CWA. TEMPERATURES KEPT AT LOW END OF GUIDANCE WITH 50S NORTH TO AROUND 60 SOUTH. .LONG TERM...MONDAY THROUGH SATURDAY.... TEMPERATURES TO RECOVER BRIEFLY EARLY IN WEEK...THEN PATTERN SHIFT TO BRING RETURN OF MORE EARLY TYPICAL SPRINGLIKE TEMPERATURES AND EVEN POTENTIAL FOR A FEW SNOWFLAKES MID WEEK. PATTERN SHIFT TO OCCUR AS DEEPENING UPPER LOW PASSES NORTH INTO GREAT LAKES WED AMPLIFIES UPPER PATTERN TO NW FLOW LATE WEEK WITH H8 TEMPERATURES PLUNGING TO BELOW 10 DEG C MID WEEK. NO SIGNIFICANT CHANGES TO FORECAST WITH DECENT CONTINUITY AND AGREEMENT IN MEDIUM RANGE MODELS. DAY 7...SATURDAY BROUGHT IN DRY FOR NOW...BUT PRECIP MAY NEED TO BE ADDED AS 12Z RUNS NOW SUGGESTING UPPER LOW AND SURFACE COLD FRONT DIVING SE OUT OF CANADA AFTERNOON INTO SAT NIGHT. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SHEETS
Hazardous weather outlook, Mar 31, 10:56 AM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1056 AM CDT SAT MAR 31 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-011100- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 1056 AM CDT SAT MAR 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON INTO THIS EVENING. THE GREATEST SEVERE WEATHER RISK WILL BE SOUTHWEST OF A LINE FROM MACOMB THROUGH BURLINGTON AND MONTICELLO TO MANCHESTER THIS AFTERNOON. IN THIS AREA CONDITIONS WILL BE FAVORABLE FOR SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND ISOLATED TORNADOES. NORTHEAST OF THIS AREA THERE WILL BE A RISK OF LARGE HAIL AND DAMAGING THUNDERSTORM WINDS DURING THE EVENING HOURS. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OR INTENSIFY AHEAD OF A STRONG STORM SYSTEM MOVING NORTH THROUGH EASTERN NEBRASKA AND WESTERN IOWA THE REST OF TODAY. THE THUNDERSTORMS WILL MOVE NORTHEAST THROUGH THE REGION DURING THE AFTERNOON AND EVENING HOURS. THE EXTENT OF THE SEVERE WEATHER PRODUCED BY THESE STORMS WILL DEPEND ON HOW MUCH TEMPERATURES CAN WARM EAST OF THE STORM SYSTEM ACROSS NORTHERN MISSOURI CENTRAL AND EASTERN IOWA. AT THIS POINT IT APPEARS THAT THERE WILL BE SOME BREAKS IN THE CLOUDS TO ALLOW SUFFICIENT WARMING FOR SEVERE THUNDERSTORM DEVELOPMENT. IN ADDITION TO THE SEVERE WEATHER...THE THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINS WHICH COULD AGGRAVATE ANY ONGOING RIVER FLOODING OR CAUSE SOME MINOR URBAN OR SMALL STREAM FLOODING. FOR INFORMATION ON CURRENT AND EXPECTED RIVER CONDITIONS SEE THE LATEST RIVER AND FLOOD STATEMENTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MONDAY NIGHT AND TUESDAY...A STRONG COLD FRONT WILL PRODUCE EPISODES OF THUNDERSTORMS AND SHOWERS. CURRENT INDICATIONS ARE SOME OF THE STRONGEST STORMS MAY APPROACH OR BECOME SEVERE WITH THE PRIMARY RISK LARGE HAIL. INTERESTED INDIVIDUALS SHOULD MONITOR THIS PRODUCT FOR FURTHER UPDATES ON THE RISK AND LOCATION OF ANY HAZARDOUS AND SEVERE WEATHER FOR THIS EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND THIS EVENING. 08/NICHOLS/DLF
In the hours before
Local storm report, Mar 31, 5:31 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
531 PM CDT SAT MAR 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL EARLVILLE 42.48N 91.27W
03/31/2007 M0.88 INCH DELAWARE IA TRAINED SPOTTER
0529 PM HAIL 1 W EARLVILLE 42.48N 91.29W
03/31/2007 M0.88 INCH DELAWARE IA TRAINED SPOTTER
&&
MIKEZLocal storm report, Mar 31, 5:39 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
539 PM CDT SAT MAR 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG JESUP 42.48N 92.07W
03/31/2007 BUCHANAN IA EMERGENCY MNGR
LARGE BARN DAMAGED. FIRE DEPARTMENT REPORTS CAUSED BY
STRAIGHT LINE WINDS. DELAYED REPORT.
0450 PM TSTM WND DMG FAIRBANK 42.64N 92.05W
03/31/2007 BUCHANAN IA EMERGENCY MNGR
LARGE TREE BLOWN ACROSS A HIGHWAY. DELAYED REPORT.
0523 PM HEAVY RAIN MARION 42.03N 91.59W
03/31/2007 E0.00 INCH LINN IA TRAINED SPOTTER
LOW LYING STREETS FLOODED.
0525 PM HAIL 1 SE GRANDVIEW 41.27N 91.17W
03/31/2007 M0.50 INCH LOUISA IA TRAINED SPOTTER
3/8 INCH HAIL.
&&
JH2Special weather statement, Mar 31, 5:42 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 542 PM CDT SAT MAR 31 2007 IAZ040-051-052-064-077-088-010045- BUCHANAN-BENTON-LINN-JOHNSON-WASHINGTON-HENRY IA- INCLUDING THE CITIES OF...INDEPENDENCE...VINTON...CEDAR RAPIDS... IOWA CITY...WASHINGTON...MOUNT PLEASANT 542 PM CDT SAT MAR 31 2007 ...RAIN CONTINUING AND MINOR FLOODING POSSIBLE... THE STRONGEST PART OF THE LINE OF THUNDERSTORMS HAS MOVE EAST OF THE AREA...BUT LINGERING RAIN WILL PERSIST AT LEAST FOR ANOTHER HOUR. STREAMS HAVE RISEN TO NEAR BANKFUL IN SOME AREAS...AND WATER IS PONDING IN LOW-LYING AREAS. AVOID THESE AREAS AND BE PREPARED FOR WATER PONDED ON AREA ROADS IF YOU ARE TRAVELING. IAZ041-042-053-054-065>068-078-089-ILZ015-024>026-034-035-010045- DELAWARE-DUBUQUE-JONES-JACKSON-CEDAR-CLINTON-MUSCATINE-SCOTT- LOUISA-DES MOINES-ROCK ISLAND-MERCER-HENDERSON-WARREN-HANCOCK- MCDONOUGH- INCLUDING THE CITIES OF...MANCHESTER...DUBUQUE...ANAMOSA... MAQUOKETA...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...WAPELLO...BURLINGTON...MOLINE...ROCK ISLAND...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB 542 PM CDT SAT MAR 31 2007 ...STRONG TO SEVERE THUNDERSTORMS MOVING THROUGH THE AREA... A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE AREA ALONG AND EAST OF THE MISSISSIPPI RIVER THROUGH 7 PM. THIS INCLUDES THE QUAD CITIES AREAS. AT A MINIMUM...THESE STORMS WILL PRODUCE 40 TO 50 MPH WINDS...VERY HEAVY RAIN AND PEA TO MARBLE HAIL. MINOR FLOODING OF SMALL STREAMS AND URBAN AREAS CAN BE EXPECTED. STAY TUNED FOR LATER UPDATES AND PROBABLE WARNING. WOLF
Local storm report, Mar 31, 5:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
555 PM CDT SAT MAR 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG GREELEY 42.59N 91.34W
03/31/2007 DELAWARE IA EMERGENCY MNGR
BARN DESTROYED
&&
MIKEZLocal storm report, Mar 31, 5:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
557 PM CDT SAT MAR 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG GREELEY 42.59N 91.34W
03/31/2007 DELAWARE IA EMERGENCY MNGR
BARN DESTROYED NEAR TOWN
&&
MIKEZLocal storm report, Mar 31, 6:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
600 PM CDT SAT MAR 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 1 W ANDALUSIA 41.44N 90.74W
03/31/2007 M1.00 INCH ROCK ISLAND IL TRAINED SPOTTER
&&
STEVEKThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 2:44 PM CDT | Severe Thunderstorm Warning | DVN | Keokuk | 46 min |
| Mar 31, 3:12 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan | 48 min |
| Mar 31, 3:20 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Van Buren | 25 min |
| Mar 31, 3:25 PM CDT | Tornado Warning | DVN | Iowa, Keokuk | 35 min |
| Mar 31, 3:44 PM CDT | Severe Thunderstorm Warning | DVN | Henry | 31 min |
| Mar 31, 3:53 PM CDT | Tornado Warning | DVN | Benton | 52 min |
| Mar 31, 3:58 PM CDT | Flash Flood Warning | DVN | Benton, Buchanan | 3 hr |
| Mar 31, 4:06 PM CDT | Severe Thunderstorm Warning | DVN | Washington | 39 min |
| Mar 31, 4:34 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 26 min |
| Mar 31, 4:42 PM CDT | Severe Thunderstorm Warning | DVN | Johnson | 39 min |
| Mar 31, 4:45 PM CDT | Severe Thunderstorm Warning | DVN | Linn | 30 min |
| Mar 31, 5:11 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Louisa | 34 min |
| Mar 31, 5:19 PM CDT | Severe Thunderstorm Warning | DVN | Delaware | 43 min |
| Mar 31, 5:34 PM CDT | Tornado Warning | DVN | Muscatine, Scott | 26 min |
| Mar 31, 5:58 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque | 14 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.